Stochastic principle of the minimum of generalized work
Doklady Akademii Nauk, Tome 287 (1986) no. 6, pp. 1345-1349
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_287_6_a15,
author = {A. A. Krasovskii},
title = {Stochastic principle of the minimum of generalized work},
journal = {Doklady Akademii Nauk},
pages = {1345--1349},
year = {1986},
volume = {287},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_287_6_a15/}
}
A. A. Krasovskii. Stochastic principle of the minimum of generalized work. Doklady Akademii Nauk, Tome 287 (1986) no. 6, pp. 1345-1349. http://geodesic.mathdoc.fr/item/DAN_1986_287_6_a15/